# SDR CALA0000316

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT O/B CABIN SEAT TRACK CORRODED FROM STA 220 - 237.  THE SEAT TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-02, 51-10-04, 51-10-03, AND 51-30-05.
